# SDR 2004UALA00387

- Difficulty date: April 21, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 48,575 hours, 26,266 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DFW DUE TO RIGHT WING-BODY OVERHEAT PROBLEM WITH ASSOCIATED NON-ICING RESTRICTION AND ICING CONDITIONS AT DEN. TROUBLESHOOT TO RIGHT WING LEADING EDGE OVERHEAT DETECTOR, LOOP M1204 ABOVE NO. 2 ENGINE. FOUND LOOP SHORTED TO GROUND.  REPLACED RIGHT HAND LEADING EDGE OVERHEAT LOOP M1204.
